12 May 2012
In Sept. 2011 I was diagnosed with NSCLC. Surgery was not an option since it had spread - Stage 4. The doctor told me I had a year to live. I started on Xalkori in Oct. 2011. The side effects are uncomfortable but manageable. My last PET scan (April 2012) showed no active cancer. The doctor says I am not cured, so I will continue the chemo drug. He has retracted his prognosis, telling me no promises but maybe 5 years. The side effects are diarrhea, acid reflux, and vision problems (only going from dark to light). The drug works.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Documentation indicates possible blurred vision and "floaters". Has anyone experienced this?
1 answer • 15 Nov 2011
I have been on it for 1 week and would really like to talk to someone who is taking it as well.
4 answers • 15 Nov 2011
we would really like to speak to anyone who is on this.
2 answers • 9 May 2012
as grapefruit is not allowed to mix .
1 answer • 14 Aug 2013